# SDR WGEA200800050

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- Aircraft time: 99 hours, 112 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 271058221002A
- Condition: Binding
- Location: Aileron Sys
- Part time: 99 hours, 112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AILERON FLIGHT CONTROL SIDE STICK FEELS VERY NOTCHY WHEN ROLLING LEFT OR RIGHT.  SUPPLEMENTAL INFORMATION-GAINED ACCESS TO RT AILERON JOINT, FOUND IT TO BE BINDING.  REPLACED JOINT AND BELLCRANK WITH NEW.  CHECKED LT AILERON JOINT AND FOUND IT TO BE FREE MOVING.  ALL WORK DONE IAW EA500 MM TR 27-1, 27-11-18 AND 27-11-17.  LT AND RT AILERON POS 4 PUSH RODS ARE BOTH SECURED AND SAFETIES IAW EA500 MM 27-11-16.  NO ROD ADJUSTMENTS WERE DONE.  ACCESS PANELS REINSTALLED IAW EA500 MM 06-50-00.  REMOVAL AND INSTALLATION OF RT AILERON DONE IAW EA500 MM 27-11-21.  PERFORMED FUNCTIONAL TEST (TRAVEL CHECKS) IAW EA500 MM 27-00-00-071-8-701-001.  NO DEFECTS NOTED.
